MAUDE Adverse Event Report: MEDSORB DOMINICANA, S.A. NEURO SPNG-1/2X3"-STRL- 20/CS; GAUZE/SPONGE, INTERNAL

MEDSORB DOMINICANA, S.A. NEURO SPNG-1/2X3"-STRL- 20/CS; GAUZE/SPONGE, INTERNAL
Model Number 30-057
Medical Device Problem Code Extra Components (4067)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "1/2 x 3 neuro patties counted, and the pack had 11 when it should have been 10." deroyal industries, inc.Requested return of the device but it was not available.A supplier corrective action request (scar) will be issued to the supplier.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "1/2 x 3 neuro patties counted, and the pack had 11 when it should have been 10.".
 
Additional Manufacturer Narrative
A user facility reported, "1/2 x 3 neuro patties counted, and the pack had 11 when it should have been 10." deroyal industries, inc.Requested return of the device, but it was not able to be returned.Deroyal reviewed the work order of the device and no issues were found.An inventory check was also performed on one case of the neurosponges.All pouches had the correct number of sponges and no issues were found.Because this is a purchased part, deroyal did not have a risk analysis to review.A complaint to sales ratio was conducted between may 2023 to may 2025 and found to be (b)(4).A supplier corrective action request (scar) will be issued to the supplier, (b)(4).The supplier reviewed the device history record (dhr) and manufacturing process of the neuro sponges.The work orders for the lot provided were reviewed and no further nonconforming product was found.The product was not returned and there was no work in progress to review.While the root cause was not specifically able to be confirmed because the sample was not returned, it was likely that this malfunction occurred because of an undetected overfill during manual packaging.The supplier reviewed training records and all employees were adequately trained, however the issue was most likely due to human error in the counting.Root cause: while the root cause was not specifically able to be confirmed because the sample was not returned, it was likely that this malfunction occurred because of an undetected overfill during manual packaging.Corrective and preventive actions: because the root cause was unable to be confirmed, the actions taken were based on a potential root cause.This included refresher training for all relevant personnel to emphasize counting steps and visual aids.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
NEURO SPNG-1/2X3"-STRL- 20/CS
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
MEDSORB DOMINICANA, S.A.
zona franca industrial park
san pedro de marcoris,
DR 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21986593
Report Number1060680-2025-00025
Device Sequence Number19905469
Product Code EFQ
UDI-Device Identifier00749756035910
UDI-Public00749756035910
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K791871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-057
Device Lot Number24102697
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown